# SDR COMA0460220

- Difficulty date: March 28, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 9,928 hours, 8,508 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5851 LEFT T/R UNLOCKED MESSAGE DURING T/O.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF SYSTEM WAS SATISFACTORY.
